# SDR SWAA2024112161314

- Difficulty date: November 15, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 72,351 hours, 38,112 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED UPPER FWD COVE PANEL IS CRACKED<[01] REMOVED AND REPLACED FED REVEAL PANEL PER SOPM 20-50-01; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG:141A8220.;[02] REMOVED AND REPLACED FED REVEAL PANEL PER SOPM 20-50-01; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG:141A8220 REV B;[03] VERIFIED CORRECTIVE ACTION
